# SDR DALA2024032103595

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 71,545 hours, 33,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR.68 STGR.22, FRAME WEB HORIZONTAL FLANGE LOWER SURFACE RADIUS CRACKED APROX' 1.5 INCH IN LENTHG AT I/B SIDE REQUESTING REPAIR DISPOSITION ADITIONAL ENGENIRING DOCUMENTATION IS REQUIRED. C/A: C/W ALLSTEPS OF PRI 616556-14AD REVD AWAITING ENGINEERING C/W ALL STEP OF PRI 615556-14D REV 1. AWAITING FINAL ERA VERIFIED THAT PRI AND ERA # 616556-14AD REV ORIGINAL MATCH. (LP: 0252794)
